MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. NONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY

INTUITIVE SURGICAL, INC. NONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number 470500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
While on the robot for robotic laparoscopic cholecystectomy, an instrument was placed in the trocar forcefully and cut the rubber seal off the trocar cap.It was found in the abdomen during the procedure.Confirmed at the end of the case where it came from and that we had all the pieces.

Brand Name
NONE
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key25168185
Report Number25168185
Device Sequence Number13311944
Product Code GCJ
UDI-Device Identifier00886874116401
UDI-Public(01)00886874116401
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/11/2026
Report Date (Section F) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500
Device Catalogue Number470500
Device Lot NumberK13260122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight99 KG
Date Report Sent to FDA05/11/2026